MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted (specific date not reported) for unspecific medical reasons.The patient was re-implanted with another cochlear device on (b)(6) 2025.
 
Event or Problem Description
Correction: the previous or initial mdr submitted on august 12, 2025 was filed inadvertently.No explantation has occurred.Per the clinic, the patient experienced skin management problem at the abutment site.Subsequently, the patient was reimplanted with a transcutaneous osia implant system.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvagen 14
molnlycke, 435 3 3
SW  435 33
MDR Report Key22780050
Report Number6000034-2025-02843
Device Sequence Number20865005
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)93636(17)160930
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
Report Date (Section F) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2016
Device Model Number92127
Device Catalogue Number92127
Device Lot Number93636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2025
Event Location Hospital
Date Report to Manufacturer08/21/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/18/2025